# SDR IPXA2024022083876

- Difficulty date: January 29, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 68,175 hours, 22,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: UNKNOWN
- Condition: Deformed
- Location: Door Arm Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRY DOOR DOORWAY ARMING LEVER HINGE ASSY DEFORM. REPLACED HINGE ASSY I.A.W AMM 20-11-00-910-802 REV.141.
